# SDR 2022FA0000225

- Difficulty date: April 22, 2022
- Submitted: April 22, 2022
- Operation: General aviation
- Aircraft: N772PP
- Make and model: Lear 60LEAR
- Aircraft serial: 293
- System (JASC): 2613 · Overheat Detection
- Part: Fire Warning
- Part number: 60182115
- Condition: No Indication
- Location: Cockpit
- Part time: 2,739 hours, 1,757 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT COCKPIT CHECKS THE RIGHT HAND ENGINE FIRE DETECT TEE HANDLE DIDN'T ILLUMINATE DURING TEST. FERRIED PLANE BACK TO HOME BASE.
